# SDR DALA2022121908191

- Difficulty date: December 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 87,554 hours, 39,135 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DAMAGE.  REPAIRED IAW PRI 604305-14AD REV. O, 1, 2, 3, 4, 5 AND ER/A 604305 REV. ORIGINAL.
